# SDR DALA2019103106298

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 71,768 hours, 52,248 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER RIGHT WING. INSTALLED TAPE AT DAMAGE 613056 REMOVED TAPE AND INSTALLED PERMANENT REPAIR PER MD88 SRM 51-90-00. (LP6406264)
